# SDR CA040830005

- Difficulty date: April 8, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 26 hours
- Engine: Pwa PW535A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Relay
- Part number: M835369024
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) CABIN INDIRECT LIGHTING WOULD NOT SHUT OFF.  REPLACEMENT OF RELAY K162 RECTIFIED PROBLEM.
